Research Group of Prof. Dr. D. Peterseim
Institute for Numerical Simulation
maximize


@article{Gallistl:2015*1,
  title = {{M}orley finite element method for the eigenvalues of the
		  biharmonic operator},
  author = {Gallistl, D.},
  year = {2015},
  journal = {IMA J. Numer. Anal.},
  fjournal = {IMA Journal of Numerical Analysis},
  volume = {35},
  number = {4},
  pages = {1779--1811},
  pdf = {http://imajna.oxfordjournals.org/cgi/reprint/dru054?ijkey=JObZp0YfgUkUcKz&keytype=ref},
  annote = {journal},
  doi = {10.1093/imanum/dru054}
}